Affordable Access

deepdyve-link
Publisher Website

A direct adaptive controller for dynamic systems with a class of nonlinear parameterizations

Authors
  • Ge, S.S.
  • Hang, C.C.
  • Zhang, T.
Type
Published Article
Journal
Automatica
Publisher
Elsevier
Publication Date
Jan 01, 1999
Accepted Date
Oct 23, 1998
Volume
35
Issue
4
Pages
741–747
Identifiers
DOI: 10.1016/S0005-1098(98)00215-5
Source
Elsevier
Keywords
License
Unknown

Abstract

In this note, the adaptive control problem is considered for a class of nonlinearly parametrized systems. By introducing a novel kind of Lyapunov functions, a direct adaptive controller is developed for achieving asymptotic tracking control. The transient performance of the resulting closed-loop system can be guaranteed by suitably choosing the Lyapunov function to construct the controller. The effectiveness of the proposed scheme is illustrated with two examples.

Report this publication

Statistics

Seen <100 times